# SDR DHL9770124C

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER FLANGE OF FLOORBEAM HAS CORROSION, TOP AND BOTTOM AT BS 312 LBL  TO 5.  CUT OUT DAMAGED AREA AT TOP OF FLOORBEAM, BS 312 LBL 6 TO RBL 6 APPROX 11.75.  INSTALLED REPAIR AT UPPER CHORD PER SRM 53-10-8 FIG 7.  REPAIR SIZE 22 IN LENGTH, N/R 3611.
